On hypoellipticity weight for a class of regular operators
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 125-127
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1987_180_a70,
author = {G. G. Kazaryan},
title = {On hypoellipticity weight for a~class of regular operators},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {125--127},
year = {1987},
volume = {180},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1987_180_a70/}
}
G. G. Kazaryan. On hypoellipticity weight for a class of regular operators. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 125-127. http://geodesic.mathdoc.fr/item/TM_1987_180_a70/